# SDR RAIA970301

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 7000622901
- Condition: Failed
- Location: Avionics Bay
- Part time: 7,381 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7050 - FIRST OFFICERS ATTITUDE INDICATOR INOP.  MAINTENANCE REPLACED F/O'S VERTICAL GRYO.  (M)
